HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Factorization of self-adjoint operators by abstract Dirac operators and its application to second quantizations on Boson Fermion Fock spaces

Files in This Item:
pre324.pdf820.23 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83471

Title: Factorization of self-adjoint operators by abstract Dirac operators and its application to second quantizations on Boson Fermion Fock spaces
Authors: Arai, A. Browse this author
Issue Date: 1-Dec-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 324
Start Page: 2
End Page: 15
Abstract: We develop an abstract theory on factorization of nonnegative self-adjoint operators in terms of abstract Dirac operators. As an application, we obtain a necessary and sufficient condition for a second quantization on the abstract Boson-Fermion Fock space to be the square of a Dirac type operator and a result on uniqueness of such Dirac type operators.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69075
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University